MathSciNet Relay Station
MathSciNet bibliographic data
MR1411161 (97f:35129) 35L65 (35K50)
Gisclon, Marguerite Étude des conditions aux limites pour un système strictement hyperbolique, via l'approximation parabolique. (French) [Study of boundary conditions for a strictly hyperbolic system via parabolic approximation] J. Math. Pures Appl. (9) 75 (1996), no. 5, 485–508.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement